Multivariate Normal and Related Distributions

Emerging


2
Citations
0
Refs
2010
Year
Search Works
Work Details
  • DOI 10.1002/9780470539873.ch1
  • OpenAlex ID W1514929686
  • Type Other
  • Language EN
  • Published 06 Jan 2010
  • Pages 1–28
  • Source Wiley series in probability and statisti…
  • Publisher Wiley
  • Countries 2
  • Institutions 3
  • Added 24 Jun 2016
  • Updated 10 Oct 2026
MENU
0

Multivariate Normal and Related Distributions

Other 2010 EN

This chapter contains sections titled: Random Vectors Multivariate Normal Distribution Spherical and Elliptical Distributions Multivariate Cumulants

2

Citations

0

References

3

Authors

0.00

FWCI

Citations by Year
Last 2 years
Topics
Keywords
Authors & Affiliations
3 authors
#AuthorInstitutionsORCID
1 Yasunori Fujikoshi Chuo University (JP) —
2 Vladimir Vasilievich Ulyanov Lomonosov Moscow State Univers… (RU)
3 Ryoichi Shimizu The Institute of Statistical M… (JP) —

Data: OpenAlex